This morning she took Plan B for a second time this month and a few hours later she had a dark color bleeding for only a little bit then it stopped, yesterday night we had sex without a condom and I came outside of her, a little bit got on her inner thigh, on her stomach, and I don't know but it might of landed on the very top of her vagina, let's just say worst case scenario some got around her vaginal opening as well. That's why I went ahead and bought plan b, again. Her last period started Jan 9th and finished Jan 16th, and her menstrual cycle is normally around 28-29 days long. Being the second time she took it this month I knew she was going to experience some changes, should I worry if she spotted this early after taking Plan B for a second time? What are the chances of her being pregnant? If anyone has any information on this kind of topic please let me know, thanks
Plan B twice in one month then spotting right after?
- 5 Feb 2017 by Benklrt
- 13 February 2017
- plan b, emergency contraception, sex, bleeding, spotting, condom
Added 5 Feb 2017:
She is also has been and is still bleeding since this morning a few hours after she took the second dose, she also feels sick, is this her period just triggered by the plan b early?
Added 5 Feb 2017:
The first dose of plan b was last weekend on Saturday, so it could be spitting from that
Plan B is not meant to be used so regularly/close together. It's a HUGE dose of artificial hormone for her body to handle. It's therefore impossible to know when her period will come, what is caused by the Plan B, or if she is pregnant. Plan B & pregnancy give many of the same symptoms.
Her menstrual cycle could be very irregular for some time.
In a couple of a weeks she can do a pregnancy test to check for pregnancy. After that, if she's not pregnant (she can still become pregnant from pre-cum/pre-ejaculate, you don't necessarily need to ejaculate inside of her) then it's just a case of waiting for her hormones to settle back down. During this time she may get spotting, irregular bleeding, no bleeding, & any other hormonal symptoms.
I'm not sure that you are aware of the risks involved with using the withdrawal method for contraception. The numbers (statistics) tell that couples that rely on the withdrawal method are 33% likely to become prospective parents within two years.
Plan B is effective when used properly but consider this number from the following link which illustrates just how risky: "After a single act of intercourse occurring anytime during the menstrual cycle, the expected pregnancy rate of 8% (with no contraceptive use) was reduced to approximately 1% with Plan B." https://www.drugs.com/plan-b.html Please read the overview and then the proffesional (fills in the detail gaps).
This might also be a good read about what you are potentially inflicting on your girlfriend because you don't like condoms, you are supposed to look after her: https://www.drugs.com/article/emergency-contraceptive-pill.html
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2015 • 1 answer
Posted 26 Apr 2016 • 2 answers
Posted 31 Jul 2017 • 1 answer
Posted 5 Feb 2018 • 1 answer
Posted 5 Jun 2018 • 1 answer